# SDR 96UAL900737

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT AND DOOR 1 LEFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  FUSELAGE SLIDE LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND THE LIGHT OPERATION IS NORMAL.
